# SDR ABXA070034

- Difficulty date: January 25, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N229DE
- Make and model: Doug DC-9-15F
- Aircraft serial: 45826
- Aircraft time: 47,571 hours, 56,743 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 595591240
- Condition: Cracked
- Location: Wing To Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO FUSELAGE ATTACH ANGLE CRACKED PAST STOP DRILL, RIGHT SIDE.  REPLACED ANGLE IAW DC9 SRM.
